# SDR 96ZZZX3198

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear Assy
- Part number: 10382896
- Condition: Teeth Missing
- Location: Rt Mag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO CHECK PRIOR TO TAKEOFF.  ENGINE WOULD NOT RUN ON RT MAGNETO.  INSPECTION OF MAGNETO FOUND 4 TEETH MISSING, RT SIDE DISTRIBUTOR GEAR ASSY.  ALL TEETH ON RT AND LT GEAR ASSYS BADLY WORN AND CHIPPED.  SUSPECT CAUSE, AGE, HEAT, AND LACK OF LUB ON DRIVE GEAR.  CLOSER INSPECTION OF MAG GEARS ON INSPECTION.
